English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Twisted Yangians and Mickelsson algebras. II

MPS-Authors
/persons/resource/persons235878

Nazarov,  Maxim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235086

Khoroshkin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

nazarov_twisted_2010.pdf
(Any fulltext), 511KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nazarov, M., & Khoroshkin, S. (2010). Twisted Yangians and Mickelsson algebras. II. St. Petersburg Mathematical Journal, 21(1), 111-161. doi:10.1090/S1061-0022-09-01088-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-228F-5
Abstract
There is no abstract available